# SDR USAAD96185

- Difficulty date: December 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47375
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 597 - SWF-PIT - MASTER WARNING LIGHT CAME ON SHORTLY AFTER TAKEOFF.  THERE WERE NO OTHER RED WARNING OR ANNUNCIATOR LIGHTS.  A TEST WAS DONE ON THE ANNUNCIATOR LIGHTS.  ALL TESTED OK.  AIRCRAFT WAS LEVELED AT 3000 FEET FOR RETURN TO FIELD.  AT FIRST POWER REDUCTION, THE MASTER WARNING DIMMED AND THEN WENT OUT.  CHECKED MASTER CAUTION AND WARNING SYSTEM.  RAN ENGINES AT HIGH POWER.  CHECKED TAIL COMPARTMENT FOR LEAKS, NONE FOUND.  UNABLE TO DUPLICATE.  RETURNED A/C TO SERVICE.  (M)
